| Model Number |
799-EMVP-05 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed "compressor failure -1001" error message.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical china for evaluation.The customer's report was verified and attributed to the smart pneumatic module (spm) board.The spm board was replaced to remedy the report.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
Additional Manufacturer Narrative
The smart pneumatic module board assembly was returned to zoll medical corporation, united states.The customer's report was attributed to faulty compressor within the smart pneumatice module board assembly.Analysis for reports of this type has not identified an increase in trend.